# SDR UIEA2018093002135

- Difficulty date: September 29, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 65,995 hours, 11,139 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Rvdt
- Part number: 90004271
- Part serial: 0099
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

STAB TRIM UNSCHEDULED CAUTION MESSAGE. REPLACED STAB POSITION XMITTER RVDT M7884 PER AMM 27-48-01/401. ALL TESTS PASSED.
